| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
06/18/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2009, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, msr2_prime , computed tomography (ct) scan revealed there was a 2.7 degree tilt to the left.There was an 8.4 degree anterior tilt.No strut fracture was noted.All 6 of the struts extend beyond the wall of the ivc.The left lateral strut at 3:00 position does appear to extend into the aorta.
Event or Problem Description